MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the reporting facility, the device was discarded and not available for evaluation.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information provided, the root cause of the event could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional info: b5, g3, h2, h11.Based on additional information received this event no longer meets reportability requirements and is no longer deemed reportable.
 
Event or Problem Description
Additional information was received indicating the exchange occurred approximately three weeks after implantation of the initial iol.In the surgeon's opinion, the most likely cause of the event was that the patient could not neuro-adapt.
 
Additional Manufacturer Narrative
The device was discards and not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that approximately six weeks after implantation of an intraocular lens (iol) into the eye, the lens was exchanged with a toric monofocal iol due to the patient experiencing unresolved glare/halo disturbances.Additional information was requested, but not received.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21410752
Report Number0001313525-2025-00015
Device Sequence Number9345620
Product Code MFK
UDI-Device Identifier10757770640161
UDI-Public(01)10757770640161(17)271031(11)241108(10)3Q30647
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU125+145
Device Lot Number3Q30647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/28/2025
03/12/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/05/2025
04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown